# SDR AT0200062

- Difficulty date: May 2, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SERVICE DOOR LOWER AFT THRESHOLD INNER STRAP CORRODED.  REPAIRED THRESHOLD INNER STRAP IAW SRM 53-01 AND RES 02-0357.
